# SDR DALA2021043002485

- Difficulty date: April 27, 2021
- Submitted: April 30, 2021
- Operation: Air carrier
- Aircraft: N840DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31951
- Aircraft time: 19,121 hours, 7,250 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1793582) DURING INSPECTION FOUND FRETTING CORROSION ON PERIMETER CUT OUT OF LH FUEL ACCESS TANK NUMBERS 531BB, 532AB, 532CB, 532DB, 532EB, 532FB, 532GB AT LEFT WING. FRETTING CORROSION ON PERIMETER CUT OUT OF LH FUEL ACCESS TANK NUMBERS 531BB, 532AB, 532CB, 532DB, 532EB, 532FB, 532GB AT LH WING WAS REMOVED PER B-737-900ER SRM 51-10-02-0G PAR. 15. AND 57-20-01 REPAIR 1.
